| Model Number |
X SERIES |
| Medical Device Problem Codes |
No Display/Image (1183); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device powered on without display and failed self-test for defib function.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
A zoll medical representative went onsite to evaluate the device and the customer's report of "no video display" was not replicated or confirmed.The device was put through extensive testing at the customer's site without duplicating the report.Reports of this nature are not captured in the device data log.The customer's report of "failed self-test for defib function" was observed in the device data logs.The csutomer has indicated the device is now working as expected and will not be returned to zoll medical corporation for further evaluation.Analysis of reports of this type has not identified an increase in trend.